Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8438

Title: Banach-Saks properties in symmetric spaces of measurable operators.
Authors: Sukochev, Fyodor Anatolievich
Dodds, Peter Gerard
Dodds, Theresa Kee-Yu
Issue Date: 2007
Citation: Dodds, P.G., Dodds, T.K., & Sukochev, F.A., 2007. Banach-Saks properties in symmetric spaces of measurable operators. Studia Mathematica, 178(2), 125-166.
URI: http://journals.impan.gov.pl/cgi-bin/sm/pdf?sm178-2-02
http://hdl.handle.net/2328/8438
ISSN: 0039-3223
Appears in Collections:0101 - Pure Mathematics
0101 - Pure Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback